| Catalog Number |
25203 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris extension set was separated the following information was received by the initial reporter with the following verbatim "bd number 25203 is kinking for the pediatric patients""they definitely come apart too easily.Which is a huge risk in our area.".